# SDR CA970807004

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25883025
- Condition: Inoperative
- Location: Nr 1 Compass
- Component: Honeywell, 25883025
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: A, D

## Discrepancy

(CAN) NR1 COMPASS FAILED AFTER TAKEOFF. AIRCRAFT RETURNED TO BLOCKS. GYRO REPLACED.
